MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEALCONNECTOR; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEALCONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number 515202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The customer's address is unknown.(b)(6), usa has been used as a default.Device manufacture date: unknown.(b)(4).Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Bd was not able to duplicate or confirm the customer¿s indicated failure as no lot information or sample was provided.Root cause description: based on the available information we are not able to identify a root cause at this time.Rationale: this complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.
 
Event or Problem Description
It was reported that bd phaseal¿connector leaked.This was discovered during use.The following information was provided by the initial reporter: material no: unknown batch no: unknown.The following was reported via email: i am a nurse practice specialist.We use the phaseal connector to administer hazardous meds, hoping you can help with a question: we recently had an incident when chemo backed up and pooled into the luer lock piece after the phaseal was disengaged for a bag change.The original bag had been connected for 24 hours.I understand that when disengaging the phaseal we should wait ~30 seconds after pulling back before fully disengaging the phaseal device to prevent the risk of leaking.Per sales rep: the nurse disconnected her chemo after 24 hours and noticed some chemo leaking out of the phaseal connector.She reported approximately 2 mls.She had no exposure and neither did the patient.She does not have any lot numbers.The connector was not used for more than 10 punctures.

Brand Name
BD PHASEALCONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key10287130
Report Number3003152976-2020-00313
Device Sequence Number17037855
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number515202
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;